Advances in Operator Theory
- Adv. Oper. Theory
- Volume 3, Number 4 (2018), 745-762.
$L^p$-Hardy-Rellich and uncertainty principle inequalities on the sphere
In this paper, we study the Hardy-Rellich type inequalities and uncertainty principle on the geodesic sphere. Firstly, we derive $L^p$-Hardy inequalities via divergence theorem, which are in turn used to establish the $L^p$-Rellich inequalities. We also establish Heisenberg uncertainty principle on the sphere via the Hardy-Rellich type inequalities. The best constants appearing in the inequalities are shown to be sharp.
Adv. Oper. Theory, Volume 3, Number 4 (2018), 745-762.
Received: 1 January 2018
Accepted: 15 April 2018
First available in Project Euclid: 10 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26D10: Inequalities involving derivatives and differential and integral operators
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Abolarinwa, Abimbola; Apata, Timothy. $L^p$-Hardy-Rellich and uncertainty principle inequalities on the sphere. Adv. Oper. Theory 3 (2018), no. 4, 745--762. doi:10.15352/aot.1712-1282. https://projecteuclid.org/euclid.aot/1525917618